MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; SEE H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE; SEE H11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a redo radio frequency ablation, a farawave catheter was used.During the procedure, it was noted that the patient had atrial tachycardia (at) that was not amenable to ablation, and the patient was admitted for amiodarone loading.The patient reverted to atrial fibrillation on the evening of (b)(6) 2025 following the ablation.The patient was admitted for amiodarone loading, underwent an additional direct current cardioversion (dccv) on (b)(6) 2025, and successfully converted back to normal sinus rhythm.The patient later returned to atrial fibrillation but remained asymptomatic.The patient was discharged and continued oral amiodarone at home and is scheduled for another cardioversion after the three month follow up period.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
FARAWAVE
Common Device Name
SEE H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24003497
Report Number2124215-2026-01219
Device Sequence Number18688285
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown